# SDR QXEA0300521

- Difficulty date: April 28, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 13,363 hours, 19,019 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-1 INCH LONG GOUGE IN PATCH IN UPPER AFT CORNER OF CARGO DOOR.  REPAIRED IAW RD8-52-021 AND DHC8 SRM 51-40-00.
